# SDR SWIA2018101845158

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,345 hours, 33,585 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE UPON RETRACTION. WHEN RETRACTED FLAPS TO ZERO. NOSE GEAR THEN RETRACTED. (FLT 5211) FO: 10/18/2018 WORK IN PROGRESS.
